# SDR 04361624

- Difficulty date: December 26, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 97342H2541
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CA'S WINDOW CRACKED.  RTF.  MX REMOVED AND REPLACED LT FRONT WINDSHIELD.  DID PRESSURIZATION CHECK.
